# SDR DALA2021100105963

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION IN STRG LBL 11.40 AND LBL 7.55 BETWEEN STRG 1500/1520 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00388: CORROSION LEVEL 2, STRG LBL 11.40 AND LBL 7.55 BETWEEN STRG 1500/1520 AT AFT CARGO WERE REPAIRED PER B757-200 SRM. (1964141)
